# SDR SA05050

- Difficulty date: May 9, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N707UW
- Make and model: Airbus A319-112
- Aircraft serial: 949
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 114122010
- Condition: Failed
- Location: Rt Mlg
- Part time: 17,702 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGA - FLT 496  EN-ROUTE PIT TO LGA - AFTER GEAR RETRACTION, CREW RECEIVED AN UNSAFE GEAR INDICATION ON ECAM.  THE CREW FOLLOWED ECAM INSTRUCTIONS AND RECYCLED THE LANDING GEAR.  AT THAT TIME, THE GEAR RETRACTED NORMALLY.  THE FLIGHT CONTINUED TO LGA.  MAINTENANCE REPLACED THE RIGHT MAIN GEAR DOOR ACTUATOR.  OPERATIONALLY CHECKED GEAR WITH A GEAR SWING AND LEAK CHECKED.  ALL FOUND OK.
